Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 2, Pages 311-316

A characterization of point semiuniformities

Lousiana State University at Alexandria, Division of Sciences, 8100 Highway 71 South Alexandria, Louisiana 71302-9633, USA

Received 21 October 1994

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jennifer P. Montgomery, “A characterization of point semiuniformities,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 2, pp. 311-316, 1996.